# SDR SWAA020803

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 26,188 hours, 23,051 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Part number: D3302
- Condition: Erratic
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

AIR TURNBACK, ENG SHUTDOWN, DECLARED EMERGENCY ON TAKEOFF NR 1 ENG EGT INDICATED 1290 DEGREES, COULD NOT STABILIZE ENG, SHUT ENG DOWN.  DISCREPANCY WAS DETERMINNED TO BE AN INDICATION PROBLEM.  REMOVED AND REPLACED ENG EGT WIRE CONNECTOR PER MM.
